MAUDE Adverse Event Report: AUTOSOFT 90; INSET II 110/9 GREY TCAP

AUTOSOFT 90; INSET II 110/9 GREY TCAP
Lot Number 5191485
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported a kinked cannula which caused high blood glucose level.The patient went to the emergency room due to high blood glucose level (300 mg/dl) and received fluids via intravenous route.After spending 6-7 hours in the emergency room, initially discharged but was hospitalized due to diabetes ketoacidosis.Patient's blood glucose level was 230 mg/dl (stable) while leaving the emergency room and had ketone levels which the health care professional assessed as dangerous/life threatening.During hospitalization, patient's pump was taken off and was treated with insulin drip via intravenous route and fluids which resolved the issue.The patient was hospitalized for more than 2 days and was still hospitalized at the time of this report.No further information available.

Brand Name
AUTOSOFT 90
Common Device Name
INSET II 110/9 GREY TCAP
MDR Report Key8548626
Report Number3003442380-2019-01335
Device Sequence Number2443364
Product Code FPA
UDI-Device Identifier05705244014398
UDI-Public05705244014398
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot Number5191485
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2018
Initial Report FDA Received Date04/25/2019
Patient Sequence Number1